# SDR SWIA200515671

- Difficulty date: October 8, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 3,546 hours, 2,321 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70744
- Part serial: 248
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"STAB CHAN 1" CAUTION MSG.  REPLACED HORIZ STAB MOTOR CONTROL UNIT IAW AMM 27-42-07.  OPERATIONAL CHECK GOOD IAW 27-40-00-710-801.
